Adizem XL

Hi. I'm a newbie having been diagnosed with a fib/flutter in Nov. I saw my consultant today for the first time today and she's taken me off Bisprolol due to side effects (horrific nightmares) and prescribed Adizem XL. Having looked on line (as we all do these days!) they seem to potentially have worse side effects e.g. swelling feet, depression etc. So ... has anyone tried them? Are they better or worse than Bisprolol?

Thanks

8 Replies

oldestnewest
  • Hi, side effects are different for everyone. For some a drug is the ideal one and for another horrific. Trying them to find the right one is all you can do. Good luck.

  • Adizem is diltiazem, and I switched to that from Bisoprolol, all I can say is I went from zombiehood to complete freedom, never looked back.

    There are side effects to most drugs, but I have had not problems with diltiazem. you may have to find the one that suits you in consultation with your doctor, there are about 10 or more alternatives.

    Be well

    Ian

  • Thanks! Good to know as this is all very new to me.

  • Hi Anne and welcome, my experiences are the same as Beancounters. I am aware that some people have a problem with swelling feet although it has not been an issue for me. The list of potential problems for a simple painkiller can be quite eyewatering, so try not to worry too much about what you have read about Diliazem but it's good to be aware. Best wishes, John

  • Thanks John.

  • I am on Diltiazem CD 240mg , there is some swelling round the ankles ,but not very often and it is controlled by compression socks if needed.

    I maybe get swollen ankles once every two months if I havent been active enough , no other side affects that I have noticed.

  • I have been on diltiazem for years and years. No side effects whatsoever.

  • I was on Diltiazem for nearly 2 years after not being able to tolerate bisoprolol, then a production problem in the latter end of last year at Teva UK meant I couldn't get them so was swapped onto Adizem XL, been on them 3 months and I'm fine with them, no side effects at all.

You may also like...